Bulletin of the Belgian Mathematical Society - Simon Stevin

On the geometry of complex Grassmann manifold, its noncompact dual and coherent states

S. Berceanu

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 4, Number 2 (1997), 205-243.

Dates
First available in Project Euclid: 14 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105731655

Digital Object Identifier
doi:10.36045/bbms/1105731655

Mathematical Reviews number (MathSciNet)
MR1443974

Zentralblatt MATH identifier
0947.53021

Subjects
Primary: 53C35: Symmetric spaces [See also 32M15, 57T15]
Secondary: 53C22: Geodesics [See also 58E10] 53C80: Applications to physics 81R30: Coherent states [See also 22E45]; squeezed states [See also 81V80]

Keywords
Complex Grassmann manifold coherent states conjugate locus

Citation

Berceanu, S. On the geometry of complex Grassmann manifold, its noncompact dual and coherent states. Bull. Belg. Math. Soc. Simon Stevin 4 (1997), no. 2, 205--243. doi:10.36045/bbms/1105731655. https://projecteuclid.org/euclid.bbms/1105731655


Export citation